Journal of Symbolic Logic

Review: P. S. Novikov, On Logical Paradoxes

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 3 (1948), 170.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730500

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: P. S. Novikov, On Logical Paradoxes. J. Symbolic Logic 13 (1948), no. 3, 170. https://projecteuclid.org/euclid.jsl/1183730500


Export citation